# SDR DALA2024032603816

- Difficulty date: March 27, 2023
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 85,320 hours, 30,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1390-1408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 B757-200/FUSELAGE/SKIN/FS 1390,1395,1405,1408 / STR 2L-2R/ IDTV DEMOD/CRACKED FASTENER HOLES. CORRECTIVE ACTION: REF ERA 607228-14. (2690875)
